# SDR SWAA2024051680247

- Difficulty date: April 28, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD LOWER CORNER OF AFTFLAP IS DELAMINATED<[01] REPAIRED RIGHT WING OUTBOARD AFT FLAP IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16 AND SRM 51-70-10-2R-0 REPAIR GENERAL.;[02] AUDIT C/W
